# SDR DXTA2021121353390

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 4,972 hours, 3,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: LAV UNDERSEAT LIGHT INOP // SIGNOFF// REMOVED PANEL UNDER LAV SEAT AND NOTED CANNON PLUG DISCONNECTED. RECONNECTED CANNON PLUG AND COMPLIED WITH SATISFACTORY OPS CHECKS AT THIS TIME PER CE-680A MM 33-50-00.
